# SDR ASAA2015013010490

- Difficulty date: January 30, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 30,893 hours, 9,348 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW "OVERHEAT" L2, CAPTAINS SLIDING WINDOW. RAN QRH PROCEDURE "OVERHEAT" RETURNED.  TURNED SWITCH OFF REMAINDER FLIGHT.  ACFT GROUNDED.  FOUND POWER C/B AT P6-12 B9 OPEN.  INSPECTED C/B AND TERMINALS WITH NO DEFECTS FOUND.  RESET C/B IAW AMM 20-60-01 AND WDM 30-41-12. C/B REMAINS SET. ACCOMPLISHED WHCU BITE IAW FIM 30-41, TASK 801.  FOUND BUS POWER FAULT IN FAULT HISTORY.  RESET FAULTS AND BITE CHECK SHOWS NO FAULTS.  REPLACED WHCU AS A PRECAUTION, IAW AMM 30-41-11. L2 WINDOW HEAT OPS CHECK NORMAL.  GROUND VERIFICATION NORMAL.  REMOVED LEFT SIDE WINDOW WHC. INSPECTED WIRING OF STEP 4 OF TSR. NO FAULTS FOUND. ALL READINGS ARE WITHIN LIMITS. 290 OHMS AND 65.5 OHMS. REINSTALLED WHC AND RMVD TAGS AND CLOSED 2CBS. ACCOMPLISHED THE ALL THE STEPS ON TSR. NO DEFECTS FOUND. RMVD AND REINSTALLED EXT PWR AS REQ. PERFORMED LEFT WINDOW CONTROLLER OPS TEST REF 30-41-11-710. SYS CKS NML. CB DID NOT POP. RMVL AND INSTALL OF WHC REF 30-41-11.
